Having a few side effects and have ended my doseage but want to side effects to go away.
This question has also been asked and answered here:
How long does prednisone stay in your system for... I have bronchitis?
14 Jun 2011
The elimination half life of prednisone is around 3 to 4 hours. This is the time it takes for your body to reduce the plasma levels by half.
It usually takes around 5.5 half lives for a drug to be completely eliminated from your system.
With that in mind you could expect a dose or prednisone to be out of your system 16.5 to 22 hours later.
Other factors also need to be taken into account and include:
1. How much and how often you have taken the drug.
2. Your metabolic rate – a slower metabolism will increase the time a drug remains in your system.
3. Your age and health – older age and poor health will generally increase the time the drug stays in your system.
4. Body mass – generally the bigger you are the longer a drug will remain in your system.
Hope this is of help.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
im taking the prednisone and cyclosporine so that it will tamper with the ammune system so the auto ammune system will stop, i know the risk of ...
1 answer • 13 Jun 2010
I suffer from migraines and occasionally get an injection of Torodol which works great. I was told today that they couldn't give me any at this ...
1 answer • 17 Jun 2010
I have been on and off 7-9 day prednisone dosing for 1 1/2 years for acute inflammation and DDD also have recieved multiple epidural injections. My ...
0 answers • 15 Sep 2010
Im always very tired, have very sensitive skin, and hear that I should have my bones tested? Is there anything anyone can tell me?
3 answers • 10 Sep 2011
... prednisone because they don't have as much experience with prednisone alone; however,, prednisone has less side effects. I think I'd ...
2 answers • 13 Sep 2013